About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 240258, 5 pages
http://dx.doi.org/10.1155/2012/240258
Research Article

Approximate Riesz Algebra-Valued Derivations

Department of Mathematics, Faculty of Science, Çankırı Karatekin University, 18000 Çankırı, Turkey

Received 7 May 2012; Accepted 26 August 2012

Academic Editor: Janusz Brzdek

Copyright © 2012 Faruk Polat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Faruk Polat, “Approximate Riesz Algebra-Valued Derivations,” Abstract and Applied Analysis, vol. 2012, Article ID 240258, 5 pages, 2012. doi:10.1155/2012/240258